MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 12°, 4 MM, 30 CM

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 12°, 4 MM, 30 CM
Model Number 26105FA
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the use of the hysteroscopic resectoscope, the medical staff found blurry and abnormal images on the lens.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Accordingly, we would like to give a summary of our results regarding the reported issue.As the device in question was not returned by the customer, a physical investigation of the product itself could not be performed.However, the available information has been reviewed.The error description provided by the customer, "blurred image", could not be confirmed.A precise analysis of the cause cannot be carried out because the optic mentioned is not available for closer examination and also no serialnumber is available.One possible cause, based on the customer's description, could be mechanical or chemical damage to the imaging system.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
HOPKINS TELESCOPE 12°, 4 MM, 30 CM
Common Device Name
HOPKINS TELESCOPE 12°, 4 MM, 30 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24337828
Report Number9610617-2026-00305
Device Sequence Number9790644
Product Code HIH
UDI-Device Identifier04048551093610
UDI-Public04048551093610
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K223885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26105FA
Device Catalogue Number26105FA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown